# SDR SWIA202164963

- Difficulty date: December 18, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP SECURING DIAPHRAGM AT FS 621.00 BULKHEAD BETWEEN LBL 9.0 AND RBL 9.0 IS CORRODED.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED STRAP SECURING DIAPHRAGM AT FS 621.00 BULKHEAD BETWEEN LBL 9.0 AND RBL 9.0 WITH NEW SERVICABLE PART IAW CRJ 200 AMM 53-61-17-400-801
